UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1323

タイトル: Maximal Quasiprojective Subsets and the Kleiman-Chevalley Quasiprojectivity Criterion
著者: W?odarczyk, Jaros?aw
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 1, Page 41-47
抄録: We prove that any complete Q-factorial variety contains only finitely many maximal open quasiprojective subsets.
URI: http://hdl.handle.net/2261/1323
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060103.pdf97.98 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください